# SDR ASAA0210267

- Difficulty date: October 30, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 65465831
- Condition: Chafed
- Location: Blow-Out Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND TAIL COMPARTMENT BLOW-OUT DOOR SKIN AT BS 1040-1060, STRINGER 20L-24L CHAFED.  REPAIRED BLOW-OUT DOOR SKIN PER SRM.  (M)
